Mathematical Research Letters

Volume 16 (2009)

Number 1

The Jiang-Su algebra does not always embed

Pages: 23 – 26

DOI: http://dx.doi.org/10.4310/MRL.2009.v16.n1.a3

Authors

Marius Dadarlat (Purdue University)

Ilan Hirshberg (Ben Gurion University of the Negev)

Andrew S. Toms (York University)

Wilhelm Winter (University of Nottingham)

Abstract

We exhibit a unital simple nuclear non-type-I C$^*$-algebra into which the Jiang-Su algebra does not embed unitally. This answers a question of M. R{\o}rdam.

Full Text (PDF format)